MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 95CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 95CM; CATHETER, PERCUTANEOUS
Catalog Number 90495
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when operator tried to deflate the subject balloon of balloon catheter, nothing happened despite continuous aspiration at the balloon lumen.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
B1 adverse event - corrected - no malfunction.B5 - executive summary - updated.D4 gtin - updated.H4 manufacturing date ¿ added.D4 expiration date - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H3 device evaluated by mfg ¿updated.H1 type of reportable event - corrected - no malfunction.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported that when operator tried to deflate the subject balloon of balloon catheter, nothing happened despite continuous aspiration at the balloon lumen.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.Update: based on additional information received from gfe response on 10-feb-2025, it is clarified that the subject balloon of the balloon guide catheter failed to deflate outside the patient during preparation and not inside the patient during use.

Brand Name
FLOWGATE2 8F X 95CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21114584
Report Number3012931345-2025-00004
Device Sequence Number12932185
Product Code DQY
UDI-Device Identifier00815742004953
UDI-Public(01)00815742004953(17)250722(10)0000514368
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2025
Device Catalogue Number90495
Device Lot Number0000514368
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown